# SDR SWAA031153

- Difficulty date: May 22, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,274 hours, 43,594 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W0804
- Condition: Chafed
- Location: Rt Wing Root
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, WITH 80 PERCENT N2, NR 2 ENG WENT BACK TO IDLE.  REPAIRED WIRING AT BUNDLE NR W804 PER WDM.  OPS CK GOOD PER MM.
